# SDR ASAA0080185

- Difficulty date: February 27, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29984103
- Part serial: 0955
- Condition: Failed
- Location: Tailcone Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, THE TAILCONE EXIT EMERGENCY EVACUATION SLIDE FAILED THE EMERGENCY LIGHT AMP TEST.  REPLACED THE TAILCONE EXIT EMERGENCY EVACUATION SLIDE ASSEMBLY.  (M)
